Whenever I take vyvance my skin breaks out and sometimes I start picking at my face. Does anyone know why this happens or atleast tips on how to break the habit
It is probably caused by Nervousness
This is the Common side effects
COMMON side effects persist or become bothersome when using Vyvanse:
Constipation; decreased appetite; diarrhea; dizziness; dry mouth; headache; increased sweating; mild irritability, nervousness, or restlessness; nausea; trouble sleeping; unpleasant taste; upper stomach pain; vomiting; weight loss.
Seek medical attention right away if any of these SEVERE side effects occur when using Vyvanse:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; blurred vision or other vision changes; change in sexual ability or desire; chest pain; fainting; fast or irregular heartbeat; fever; hallucinations; new or worsening mental or mood changes; seizures; severe or persistent headache; severe or persistent irritability, nervousness, or restlessness; shortness of breath; tremor; uncontrolled speech or muscle movements (eg, tics); unusual weakness or tiredness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My son is going to be 10 and has been on meds for?
Posted 29 Aug 2009 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - my soon to be ex is taking our kids adhd meds and?
Posted 16 Jun 2011 • 2 answers
Posted 13 Jan 2013 • 6 answers
Posted 7 May 2013 • 2 answers
Posted 24 Oct 2014 • 4 answers